I've been on Celexa 40mgs. for about 5 years now.... I HAVE gained weight but I think it may be more related to the fact that I have had to use a scooter and crutches to walk .... I used to walk everyday , quite briskly... and was always thin... but I had an "episode" where I couldn't walk for about 3 months... ( suspected MS) five years ago... I 've regained some of the strength in my legs and back but not all...plus the vertigo I get is quite unpredictable... many falls as a result of it... so I don't think the Celexa has caused me to gain weight, but rather the lack of exercise....
My oldest daughter is on 20mg of Celexa... she is not think either...but she gained most of her weight after they put her on Prozac... Poof! Now we are both struggling with our weight.
The Celexa takes a while to kick in... I don't think weight loss is listed as a side effect... it may be that your anxiety is not as controlled as it should be.... have you talked to your doctor about your weight loss.... there is always boost or ensure with extra calories that could help in maintaining a healthier weight.
Let us know how you are doing.?
51 yr.old retired RN,Crohn's D for last35 yrs..severe esophagitis, migraines,strictures,urethral stricture,depression,probable MS.,RLS, arthritis, PTSD ,general anxiety disorder.